MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 25X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 25X5/8 RB; PISTON SYRINGE
Catalog Number 309570
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material# 309570.Batch# 3303211.It was reported that the bd syringe 3ml ll w/ndl 25x5/8 rb had a scale marking issue.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Date: 09/06/2024.Complaint number: (b)(4).Account name: rmg west.Contact person: (b)(6).Item description: syr, ll,3ml,25gx 5/8", needle combo.Incident description: missing measurements.Hello, we have received a quality complaint on product sold to our customer.Please contact the customer and cc distributedquality@medline.Com and djreyes@medline.Com on any future communication.Injuries or adverse event: no.Item: 309570.Quantity affected: 2 bx.Serial/lot number: 3303211.Po: (b)(4).Are any samples available for return? yes.Reported issue: a few of the syringes were missing part of the measurements on the syringe.For instance, the lines are missing from 0.1 ml to 1.4 ml.Item b-d309570 with lot # is 3303211.Expiration 9/30/2028.I have 3 examples at my desk if someone needs to see what i am referring to.Customer disposition request: repair.Additional information provided: are you able to provide the dates of the events in the format of mm-dd-yyyy? if unknown, can state unknown.I was first notified on 09/04/2024 but it is unknown as to when we obtained the supply.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No harm.Product was identified prior to use and all affected supply removed from patient care.Please wait for three business days and let us know once you received the shipping label and the sample has been shipped from your end? shipping label not received yet.I will notify you once i get it.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation.(b)(4) samples were provided to our quality team for investigation.Through visual inspection, it was observed that all samples have missing all the scale markings from the zero line down to the 1-1/2ml graduation line.The condition observed is non-conforming per product specification.Potential root cause for the scale markings missing defect is associated with the marking process.These conditions are occurring below their expected frequency so no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 3303211.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 3ML LL W/NDL 25X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20288231
Report Number1213809-2024-00652
Device Sequence Number20854594
Product Code FMF
UDI-Device Identifier30382903095705
UDI-Public(01)30382903095705(11)231030(17)280930(10)3303211
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309570
Device Lot Number3303211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown